Weak Body And Stomach Pain After Using Menstrual Smoothing Drugs?

Illustration of Weak Body And Stomach Pain After Using Menstrual Smoothing Drugs?
Illustration: Weak Body And Stomach Pain After Using Menstrual Smoothing Drugs? Bing

Hi, I want to ask, my sister is 20 years old, she hasn’t had her period for 6 months, and yesterday my sister was bleeding a lot after consuming f***f recommended by boyke dian n***.. her body immediately felt weak and sick very sick stomach, why is that? please respond soon

1 Answer:

Hi Ershad,


Thank you for asking HealthReplies.com.

Menstruation that is not smooth, for months can be caused by many factors, ranging from those related to an unhealthy lifestyle, pregnancy, stress, to a disease, for example ovarian cysts (fluid-filled sacs in the ovaries), hyperthyroidism hyperactive thyroid), hypothyroidism, pituitary gland tumors, and so on.


Excessive bleeding accompanied by severe abdominal pain can also occur due to one of the possible causes above. Or, the condition may also be caused by a miscarriage (abortion), which is the end of a pregnancy before the fetus is able to survive in the outside world). Very heavy bleeding can certainly make your sister undergo weakness, for example due to anemia or hypotension. We are not authorized to judge whether the complaint that your sister is experiencing is related to the consumption of the product you mention or not, without knowing clearly what the name of the product is and what the ingredients are in it.


It needs to be clarified beforehand, is your sister married or has she had sexual intercourse before? So, how long has he experienced menstrual disorders like this? What is the exact name of the product in question? And what's in it?


Our advice, check your sister directly with an obstetrician and tell her not to take drugs or products carelessly before going to the doctor. If necessary, the doctor may recommend that your sister undergo ultrasound, laboratory tests, and so on to determine the cause and the best treatment.


At this time, ask your sister to get more rest and compress her aching stomach with a warm compress. Reduce tiring activities first, don't stress too much. Drink lots of water, eat healthy and vitamin-rich foods. If you are married, your sister should limit sexual intercourse first as long as there is active bleeding from the vagina. However, if you are not married, avoid any form of sexual activity.


Hope it helps ya..

dr. Nadia Nurotul Fuadah

: by

Related Question

Unable To Walk Suddenly, Limp Hands, Stiff Neck And Yellow Vomiting?

Unable To Walk Suddenly, Limp Hands, Stiff Neck And Yellow Vomiting?

(1 year ago)

My age is 19 years old, suddenly I can’t walk anymore. His legs and hands are weak, and dy is yellow, why isn’t it, and the neck can’t move?...

Pain Around The Chest And Back After Laparoscopic Gallstone Surgery?

Pain Around The Chest And Back After Laparoscopic Gallstone Surgery?

(11 months ago)

In the afternoon, I have had 2 weeks of laparoscopic surgery for gallstones, but until now I still have chest and back pain, pain like fatigue, but when I wake up the pain goes awa...

Foods For People With Hyperthyroidism Right?

Foods For People With Hyperthyroidism Right?

(1 year ago)

hello, I’ve already had a blood test u0026amp; ultrasound turned out to be true I had hyperthyroidism. I was advised to go to the internal medicine department, but I can̵...

Leave a Reply

Your email address will not be published. Required fields are marked *